# SDR R61A201802110148

- Difficulty date: February 1, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 11,870 hours, 8,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 17019899001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,870 hours, 8,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC IS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE DISCOVERED LEVEL 2 CORROSION ON AFT FUSELAGE TO BODY FAIRING ACCESS PANEL 195ML TO BE OUT OF REPAIRABLE LIMITS. MAINTENANCE REMOVED AND REPLACED THE PANEL. AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
